PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Trigonometric quadratic B-spline subdomain Galerkin algorithm for the Burgers’ equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A variant of the subdomain Galerkin method has been set up to find numerical solutions of the Burgers’ equation. Approximate function consists of the combination of the trigonometric B-splines. Integration of Burgers’ equation has been achived by aid of the subdomain Galerkin method based on the trigonometric B-splines as an approximate functions. The resulting first order ordinary differential system has been converted into an iterative algebraic equation by use of the Crank-Nicolson method at successive two time levels. The suggested algorithm is tested on somewell-known problems for the Burgers’ equation.
Wydawca

Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-08-14
zaakceptowano
2015-12-08
online
2015-12-31
Twórcy
autor
  • Mathematics-
    Computer Department, Eskisehir Osmangazi University, Eskisehir,
    Turkey
autor
  • Mathematics-
    Computer Department, Eskisehir Osmangazi University, Eskisehir,
    Turkey
  • Mathematics-
    Computer Department, Eskisehir Osmangazi University, Eskisehir,
    Turkey
Bibliografia
  • [1] I. J. Schonberg, J. Math. Mech., 12, 795-825 (1964)
  • [2] T. Lyche, R. Winther, J. Approx. Theory, 25, 266-279 (1979)[Crossref]
  • [3] G. Walz, BIT, 37, 1, 189-201 (1997)[Crossref]
  • [4] P. E. Koch, J. Approx. Theory, 54, 162-168 (1988)[Crossref]
  • [5] P. E. Koch, T. Lyche, M. Neamtu, L. L. Schumaker, Adv. Comput.Math., 3, 405-424 (1995)
  • [6] A. Nikolis, Appl. Math. E-Notes, 4, 142-149 (1995)
  • [7] A. Nikolis and I. Seimenis, Appl. Math. E-Notes, 5, 116-123(2005)
  • [8] N. N. Abd Hamid, A. A. Majid, A. I. M. Ismail, World Acad. Sci.Eng. Technol., 70, 798–803 (2010)
  • [9] M. Abbas, A. A. Majid, A. I. M. Ismail, A. Rashid, Appl. Math.Comput., 239, 74–88 (2014)
  • [10] M. Abbas, A. A. Majid, A. I. M İsmail, A. Rashid, Abstr. Appl.Anal., 2014.
  • [11] Y. Gupta, M. Kumar, Int. J. Comput. Appl., 30, 1,0975 – 8887(2011)
  • [12] X. Han, Comput. Aided Geom. D., 19, 503-512 (2002)[Crossref]
  • [13] X. Han, Math. Comput., 72, 1369-1377 (2003)
  • [14] X. Han, J. Comput. Appl. Math., 1, 161-172 (2005)
  • [15] X. Han, Appl. Numer. Math., 56, 105-115 (2006)
  • [16] A. M. Davies, Comput. Meth. Appl. M., 14, 305-321 (1978)[Crossref]
  • [17] M. A. Ramadan, T. S. El-Danaf and F. Alaal, Chaos Soliton. Fract.,26, 795-804 (2005)[Crossref]
  • [18] İ. Dağ, B. Saka, A. Boz, Appl. Math. Comput., 166, 506-522(2005)
  • [19] B. Saka, İ. Dağ, Chaos Soliton. Fract., 32, 1125-1137 (2007)[Crossref]
  • [20] B. Saka, İ. Dağ, J. Frankl. Inst., 345, 328–348 (2008)
  • [21] B. Saka, İ. Dağ, Appl. Math. Comput., 215, 746–758 (2009)
  • [22] H. Bateman, Mon. Weather Rev., 43, 163-70 (1915)
  • [23] J. M. Burgers, Adv. Appl. Mech., 1, 171-99 (1948)
  • [24] L. R. T. Gardner, G. A. Gardner, U.C.N.W. Maths Preprint 91, 10(1991)
  • [25] A. H. A. Ali, L. R. T. Gardner, G. A. Gardner, Comp. Meth. Appl.Mech. Eng., 100, 325-37 (1992)[Crossref]
  • [26] A. H. A. Ali, L. R. T. Gardner, G. A. A. Gardner, U.C.N.W. MathsPreprint, 90.04 (1990)
  • [27] B. Saka, İ. Dağ, Chaos Soliton. Fract., 32, 1125-37 (2007)[Crossref]
  • [28] İ. Dağ, D. Irk, A. Şahin, Math. Probl. Eng., 521-38 (2005)[Crossref]
  • [29] S. Xie, S. Heo, S. Kim, G. Woo, S. Yi, J. Comput. Appl. Math.(2007)
  • [30] Y. Wu, X. Wu, Int. J. Numer. Meth. Fl., 45, 5, 509-25 (2004)[Crossref]
  • [31] S. Kutluay, A. Esen, I. Dag, J. Comput. Appl. Math., 167, 21-33(2004)
  • [32] T. Öziş, A. Esen, S. Kutluay, Appl. Math. Comput., 165, 237–249(2005)
  • [33] A. Korkmaz, İ. Dağ, Eng. Computation., 30, 3, 320-344 (2013)[Crossref]
  • [34] C. Zhu, R. Wang, Appl. Math. Comput., 208, 260–272 (2009)
  • [35] G. Arora, B. K. Singh, Appl.Math. Comput., 224, 166–177 (2013)
  • [36] R. C. Mittal, R. K. Jain, Appl. Math. Comput., 218, 7839–7855(2012)
  • [37] İ. Dağ, A. Canıvar, A. Şahin, Commun. Nonlinear Sci., 16, 2696–2708 (2011)[Crossref]
  • [38] M. A. Ramadan, T. S. El-Danaf, F. E. I. Abd Alaal, Chaos Soliton.Fract., 26, 795–804 (2005)[Crossref]
  • [39] Z. Jiang, R. Wang, J. Inform. Comput. Sci., 7, 5, 1013-1021 (2010)[Crossref]
  • [40] H. V. Chapani, V. H. Pradhan, M. N. Mehta, Int. J. Appl. Math.Mech., 8, 11, 18-32 (2012)
  • [41] İ. Dağ, B. Saka, A. Boz, Dynamical Systems and Applications,Proceedings, July 5-10, 2004, Antalya, Turkey (2004), 295-309
  • [42] İ. Dağ, D. Irk and B. Saka, Appl. Math. Comput., 163, 199-211(2005)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_1515_phys-2015-0059
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.